What is included in patient education about Lown-Ganong-Levine syndrome (LGL)?

Updated: Dec 09, 2020
  • Author: Daniel M Beyerbach, MD, PhD; Chief Editor: Jose M Dizon, MD  more...
  • Print
Answer

Lown-Ganong-Levine (LGL) syndrome is an outdated clinical diagnosis with no known unique underlying anatomic correlate. No specific risks are conferred with the diagnosis, although tachyarrhythmias may occur via the accessory pathway.

Advise patients who have experienced syncope to not drive or operate vehicles of public transport for 6 months after the occurrence of the most recent episode of syncope, or until the cause of syncope has been identified and adequately treated. Within the United States, laws regarding restrictions on driving and operating vehicles of public transport after an episode of syncope vary by state.

For patient education resources, visit see Heart Health Center as well as Supraventricular Tachycardia.


Did this answer your question?
Additional feedback? (Optional)
Thank you for your feedback!